# SDR UIEA00028

- Difficulty date: May 23, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT GT051 - MIA/BOG-ATB, NR 4 ENGINE A AND B LOOP FIRE WARNING LIGHTS ILLUMINATED AND BELL SOUNDED.  BOTH LOOPS WENT TO 5.  AIRCRAFT RETURN TO MIA WAS UNEVENTFUL.  MAINTENANCE FOUND CLAMP TO 8TH STAGE DUCT FAILED AND THRUST REVERSER HALVES DAMAGED.  REPLACED ALL PARTS AND ENGINE RUN-UP NORMAL.  (M)
